MAUDE Adverse Event Report: ARTHREX, INC. INTERNALBRACE LIGAMENT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. INTERNALBRACE LIGAMENT; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number INTERNALBRACE LIGAMENT
Health Effect - Clinical Code Nerve Damage (1979)
Date of Event 11/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was requested/is expected but has not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
During a ucl internal brace procedure it was reported the handle on the drill guide snapped off the guide during drilling.This left a plastic tab, which was still spinning and cut a branch of the ulnar nerve.A new kit was then opened and the internal brace procedure was completed with no further issues.Then the doctor stitched the nick to repair the branch of the ulnar nerve.He used a 7-0 size suture for the repair.The case was delayed approximately 20 minutes due to this issue.At this time the there is no clinical patient effect from the procedure.The patient will be observed for the next few weeks to see if any damage to the nerve will be an issue.

Brand Name
INTERNALBRACE LIGAMENT
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8155536
Report Number1220246-2018-00795
Device Sequence Number13909733
Product Code MAI
UDI-Device Identifier00888867096080
UDI-Public00888867096080
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberINTERNALBRACE LIGAMENT
Device Catalogue NumberAR-1688-CP
Device Lot NumberF196850
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2018
Initial Report FDA Received Date12/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;